en
Scientific article
Open access
English

Shells of selfdual lattices viewed as spherical designs

ContributorsPache, Claude
Published inInternational journal of algebra and computation, vol. 15, no. 5/6, p. 1085-1127
Publication date2005
Abstract

We find out for which $t$ shells of selfdual lattices and of theirs shadows are spherical $t$-designs. The method uses theta series of lattices, which are modular forms. We analyse fully cubic and Witt lattices, as well as all selfdual lattices of rank at most 24.

Classification
  • arxiv : math.CO
Citation (ISO format)
PACHE, Claude. Shells of selfdual lattices viewed as spherical designs. In: International journal of algebra and computation, 2005, vol. 15, n° 5/6, p. 1085–1127. doi: 10.1142/s0218196705002797
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal0218-1967
534views
415downloads

Technical informations

Creation10/19/2010 11:11:00 AM
First validation10/19/2010 11:11:00 AM
Update time03/14/2023 4:07:40 PM
Status update03/14/2023 4:07:40 PM
Last indexation02/12/2024 7:26:30 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack